| Model Number |
SC-8352-50 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patients paddle lead was suspected to be fractured.It was noted that the patient fell directly onto their back and would like the lead examined.
Event or Problem Description
It was reported that the patients paddle lead was suspected to be fractured.It was noted that the patient fell directly onto their back and would like the lead examined.Additional information was received that the patients paddle lead had no fractures.No further information could be obtained.